# SDR SIMA20160517007

- Difficulty date: May 17, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,897 hours, 23,926 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT HANDLE FAILED FUNCTIONAL TEST IAW W/C 000-52-830-104.  CLEANED AND LUBED EMERGENCY EXIT IAW AMM 12-20-52 AND LT OVERWING EMERGENCY EXIT HANDLE PASSED FUNCTIONAL TEST IAW W/C 000-52-830-104.  WITH A OPENING VALUE OF 18 LBS WHICH IS WITH IN LIMITS IAW AMM 52-21-00, MAX VALUE IS 40 LBS.
